# SDR CA971015039

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Splines
- Part number: CC211981
- Condition: Worn
- Location: Hyd Punp
- Component: Lsi, 206076022005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL FOUND IN HYDRAULIC FILTER.   SEVERE WEAR ON OIL PUMP SHAFT SPLINES AND ADAPTER.  SUSPECT HYDRO PACK SHAFT BENT.  REPLACED.
